MathSciNet Relay Station
MathSciNet bibliographic data
MR493295 46E15
Temljakov, V. N. The order of growth of the powers of a polynomial basis in the space of continuous functions. (Russian) Mat. Zametki 22 (1977), no. 5, 711–728.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement